On exact constants in inequalities for norms of powers of linear operators in a finite-dimensional
Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 3-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_2_a0,
author = {A. P. Buslaev},
title = {On exact constants in inequalities for norms of powers of linear operators in a~finite-dimensional},
journal = {Matemati\v{c}eskie zametki},
pages = {3--14},
year = {1993},
volume = {53},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a0/}
}
A. P. Buslaev. On exact constants in inequalities for norms of powers of linear operators in a finite-dimensional. Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 3-14. http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a0/